MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 5 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 5 LT; PFC SIGMA RP-F : KNEE FEMORAL
Catalog Number 950016
Medical Device Problem Codes Loss of or Failure to Bond (1068); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral component at cement to implant interface.Unknown cement was used.It was also reported that the sigma rpf femur and insert removed due to being oversized and possibly loose.The femur was loose with no contact of an implant to anterior and posterior faces.The component was too large for the patient.No infection present.Re-implanted to tc3 with cemented stem and tc3 insert.Mbt revision tray from original surgery was retained.Doi: (b)(6) 2016; dor: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF CEM FEM SZ 5 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8601554
Report Number1818910-2019-93212
Device Sequence Number2000143
Product Code NJL
UDI-Device Identifier10603295224044
UDI-Public10603295224044
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950016
Device Lot NumberC28443
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR